Thread: Allergic Reaction?
08-04-2005, 08:20 PM #1
Since i cannot find any link between AAS and itching, i guess whats happening to me is an allergic reaction. I get minor hives anywhere pressure is applied to my skin, and they go away without a trace in a few hours if i dont touch em. I am taking tren and fina in cottonseed oil, ba and bb. Var in PEG 300. Anyone have any allergic reaction to any of this before? I have not, until now. Thnx,
08-04-2005, 11:03 PM #2
... yeah i did to peg
08-05-2005, 08:26 AM #3
Damn! That is the only new thing i used.... i was suspecting PEG but only stopped it yesterday... heres hoping that its the cause, i'd hate to toss my fina and prop! i have like 50ml of each!
08-05-2005, 10:22 PM #4
08-06-2005, 02:02 PM #5
im in the process of eliminating one thing at a time. ive never reacted to any of this before, the only thing new would be the peg... however, you can develope an allergy that you previously never had... so heres hopin its NOT the tren !! im on the third day of eliminating the var/peg300, so ill get back with the results in a couple more days...
08-06-2005, 07:08 PM #6
So if you have done all this gear already but the peg 300 than that would make sense it is the peg? Stop the anavar (peg300) first and see what happens. Good luck bro....and let us know I am curious. I have noticed one thing. I never get acne on my back shoulders and chest till I start anavar same as last cycle. Who would of thought var would give me acne so badly but I think that is the culprit.
Last edited by mark956101957; 08-06-2005 at 07:10 PM.
08-06-2005, 08:09 PM #7
i get the same way but usually just on my face, nose, and throat.. i have hay fever, and when i cycle i get the exact same reaction as my hay fever.. so i think it has to do with a histamine reaction, try benadryl it works for me.
08-07-2005, 12:49 AM #8
ok here is an update... stopped the var, day 4 with no var and histamine reaction has slowed then today stopped. Benedryl worked while i had the itch, which i think was a combintation of the var in PEG300 and being wound up from the tren . tren makes me a little edgy in the beginning of a cycle, and ive found out that hives can be triggered by stress. Other than the benedryl, a nurse buddy of mine gave me a Zanax, and last night slept like a ROCK no more insomnia, relaxed and itch is gone, and i didnt have to lower the tren. I will re-introduce the var in 1 week, and if itch returns, i can be sure i am having an allergic histamine reaction to the PEG. I will re-post with any news. Thnx to those who have posted so far!
08-07-2005, 05:47 PM #9
It could be the var or the peg 300 I am glad I am not having such reactions that would suck.
08-07-2005, 06:21 PM #10
my buddy who has just started his sus cycle said he is all itchy now.....could be be allergic to it? i told him to take benadryl
08-08-2005, 01:52 PM #11
itching is still gone... resuming var in a couple days...
08-08-2005, 02:18 PM #12Associate Member
- Join Date
- Jul 2005
I am gladthe itching is gone.. Goodluck bro!
08-11-2005, 07:06 PM #13
08-11-2005, 09:35 PM #14Junior Member
- Join Date
- May 2005
08-11-2005, 09:46 PM #15
Have you taken any ibuprofen?
08-11-2005, 10:01 PM #16
no i have not taken ibuprofen... benedryl works fine if i need it, but i dont take unless absolutely necessary.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)